# SDR SWIA972258

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,732 hours, 32,452 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONTROL FAULT ON FLAP DURING RETRACTION ON GROUND.  PRESS RESET AS PER QRH, FAULT CLEARED BUT REOCCURS WHEN RESELECTING FLAPS TO 15 DEGREES.  INSTALLED SERVICEABLE LEFT NACELLE ACTUATOR AS PER RII 27-307.  OPS CHECK.  P/N ON 308200-1007, S/N ON 0195, S/N OFF 0402.
